# SDR SWAA2024110548937

- Difficulty date: October 15, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF TOP SURFACE IS DELAMINATED.<[01] UPDATED STEP 1;[02] REINSTALLED NEW SERVICEABLE CABIN FLOOR PANEL 231XF PER AMM 53-21-00-400-801;[03] REMOVED & REPLACED NEW SERVICEABLE CABIN FLOOR PANEL 231XF PER AMM 53-21-00-400-801 & AMM 53-21-00-000-801 PAR. 2. E.;[04] CORRECTIVE ACTION COMPLETED.
